American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P90) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] D.-G. Wang, J. J. Zhang and G. Zhuang. Connected Hopf algebras of Gelfand-Kirillov dimension four. Trans. Amer. Math. Soc. 367 (2015) 5597-5632.
Abstract, references, and article information   
View Article: PDF

[2] I. Heckenberger, A. Lochmann and L. Vendramin. Nichols algebras with many cubic relations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Dušan Repovš and Mikhail Zaicev. On identities of infinite dimensional Lie superalgebras. Proc. Amer. Math. Soc. 141 (2013) 4139-4153.
Abstract, references, and article information   
View Article: PDF

[4] Eli Aljadeff and Antonio Giambruno. Multialternating graded polynomials and growth of polynomial identities. Proc. Amer. Math. Soc. 141 (2013) 3055-3065.
Abstract, references, and article information   
View Article: PDF

[5] D.-G. Wang, J. J. Zhang and G. Zhuang. Lower bounds of growth of Hopf algebras. Trans. Amer. Math. Soc. 365 (2013) 4963-4986.
Abstract, references, and article information   
View Article: PDF

[6] Roberto Boldini. Critical cones of characteristic varieties. Trans. Amer. Math. Soc. 365 (2013) 143-160.
Abstract, references, and article information   
View Article: PDF

[7] Jason P. Bell, Lance W. Small and Agata Smoktunowicz. Primitive algebraic algebras of polynomially bounded growth. Contemporary Mathematics 562 (2012) 41-52.
Book volume table of contents   
View Article: PDF

[8] Eli Aljadeff. On the codimension growth of $G$-graded algebras. Proc. Amer. Math. Soc. 138 (2010) 2311-2320. MR 2607860.
Abstract, references, and article information   
View Article: PDF

[9] Antonio Giambruno and Mikhail Zaicev. Codimension growth of special simple Jordan algebras. Trans. Amer. Math. Soc. 362 (2010) 3107-3123. MR 2592948.
Abstract, references, and article information   
View Article: PDF

[10] A. Giambruno and S. Mishchenko. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010) 853-859. MR 2566551.
Abstract, references, and article information   
View Article: PDF

[11] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. V. Bavula. Dimension, multiplicity, holonomic modules, and an analogue of the inequality of Bernstein for rings of differential operators in prime characteristic. Represent. Theory 13 (2009) 182-227. MR 2506264.
Abstract, references, and article information   
View Article: PDF

[13] Jason P. Bell. Simple algebras of Gelfand-Kirillov dimension two. Proc. Amer. Math. Soc. 137 (2009) 877-883. MR 2457426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Waldemar Hołubowski. A new measure of growth for groups and algebras. St. Petersburg Math. J. 19 (2008) 545-560. MR 2381933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. Giambruno, S. Mishchenko and M. Zaicev. Codimension growth of two-dimensional non-associative algebras. Proc. Amer. Math. Soc. 135 (2007) 3405-3415. MR 2336552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. P. Mishchenko, V. M. Petrogradsky and A. Regev. Poisson PI algebras. Trans. Amer. Math. Soc. 359 (2007) 4669-4694. MR 2320646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. H. Lenagan and Agata Smoktunowicz. An infinite dimensional affine nil algebra with finite Gelfand-Kirillov dimension. J. Amer. Math. Soc. 20 (2007) 989-1001. MR 2328713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Antonio Giambruno and Mikhail Zaicev. $G$-identities and $G \wr S_n$-action. Math. Surveys Monogr. 122 (2005) 255-282.
Book volume table of contents   
View Article: PDF

[19] Antonio Giambruno and Mikhail Zaicev. Lie algebras and non-associative algebras. Math. Surveys Monogr. 122 (2005) 307-331.
Book volume table of contents   
View Article: PDF

[20] Antonio Giambruno and Mikhail Zaicev. Polynomial growth and low PI-exponent. Math. Surveys Monogr. 122 (2005) 165-191.
Book volume table of contents   
View Article: PDF

[21] Antonio Giambruno and Mikhail Zaicev. Super algebras, *-algebras and codimension growth. Math. Surveys Monogr. 122 (2005) 283-305.
Book volume table of contents   
View Article: PDF

[22] Antonio Giambruno and Mikhail Zaicev. Group gradings and group actions. Math. Surveys Monogr. 122 (2005) 61-85.
Book volume table of contents   
View Article: PDF

[23] Antonio Giambruno and Mikhail Zaicev. Polynomial identities and PI-algebras. Math. Surveys Monogr. 122 (2005) 1-41.
Book volume table of contents   
View Article: PDF

[24] Antonio Giambruno and Mikhail Zaicev. $S_n$-representations. Math. Surveys Monogr. 122 (2005) 43-60.
Book volume table of contents   
View Article: PDF

[25] Antonio Giambruno and Mikhail Zaicev. Polynomial Identities and Asymptotic Methods. Math. Surveys Monogr. 122 (2005) MR MR2176105.
Book volume table of contents   

[26] Antonio Giambruno and Mikhail Zaicev. Matrix invariants and central polynomials. Math. Surveys Monogr. 122 (2005) 119-142.
Book volume table of contents   
View Article: PDF

[27] Antonio Giambruno and Mikhail Zaicev. Computing the exponent of a polynomial. Math. Surveys Monogr. 122 (2005) 215-253.
Book volume table of contents   
View Article: PDF

[28] Antonio Giambruno and Mikhail Zaicev. Codimension and colength growth. Math. Surveys Monogr. 122 (2005) 87-117.
Book volume table of contents   
View Article: PDF

[29] Antonio Giambruno and Mikhail Zaicev. The PI-exponent of an algebra. Math. Surveys Monogr. 122 (2005) 143-163.
Book volume table of contents   
View Article: PDF

[30] Antonio Giambruno and Mikhail Zaicev. Classifying minimal varieties. Math. Surveys Monogr. 122 (2005) 193-213.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 65 found      Go to page: 1 2 3